# SDR UALA2011012500412

- Difficulty date: January 25, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,301 hours, 5,514 cycles
- Engine: Pwa PW4090
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG IGNITER INOPERATIVE. MESSAGE NR 74-61502 USE FIM 74-11 TASK 816.  R & R RT ENG LOWER IGNITER IAW MM.  MAT AUDIBLE CLICK TEST PASSED ON CHANNEL 1 AND 2. OPS CHECKED OK.  MESSAGE CLEARED.
